MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR PRESSURE MONITORING KIT; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES DR PRESSURE MONITORING KIT; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PXMK11076
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.The device history record review was completed and no related non-conformances were found.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
As reported during priming at the me center and before use in a patient the connections of the pressure monitoring kit got disconnected between the dpt rotate part and three way zero stopcock.Tightening the connection did not fix the issue.There was no allegation of patient injury.The device will be available for evaluation.
 
Additional Manufacturer Narrative
One pressure monitoring kit was returned for evaluation.Customer report of connection between dpt and three-way zero stopcock got disconnected was confirmed.As received, rotating nut of the dpt housing male luer was separated.Rotating nut was noticed cracked in the dpt attachment side.In the attempt of tighten the pressure line rotating nut separated.No other damage was observed from the kit.An engineering evaluation was initiated to assess for any manufacturing-related processes which could be correlated to the complaint.It was determined that the sub-assy where the issue was identified is manufactured by fong supplier and is not related to bd's manufacturing process.This supplier was notified regarding this complaint.Nevertheless, there are internal controls to avoid potential causes related to the dpt housing - male luer - detached lock nut malfunction as follows: manufacturing continuous monitoring sampling, quality assurance sampling inspection, and 100% visual inspection by manufacturing.

Brand Name
PRESSURE MONITORING KIT
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key22020787
Report Number2015691-2025-03818
Device Sequence Number8805057
Product Code DXO
UDI-Device Identifier07460691958760
UDI-Public07460691958760
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K925638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXMK11076
Device Lot NumberZT0188MT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown